# SDR ASAA2016092618133

- Difficulty date: September 26, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 9,543 hours, 3,082 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT PHONE DID NOT WORK IN FLIGHT. TRIED BOTH SAT 1 AND SAT 2. HAD "SATCOM VOICE UNAVAILABLE" AND "NO SERVICE" MESSAGES INTERMITTENTLY WHILE TRYING TO CONNECT/TALK. GROUNDED - YES. PER B737-900 FIM TASK TASK 23-15 TASK 801, SAT 1 & 2 COMM OPS CHECKED SUCCESSFULLY WITH DISPATCH, VERIFIED AUDIO WAS LOUD AND CLEAR.
